# SDR AALA20161115009

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 46,967 hours, 23,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105612013
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  OVERHEAD EMERGENCY LIGHT LENS MISSING AT ROW 11.  REPLACED LENS.  OPERATIONAL CHECK GOOD.
